It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Mirapex or Sinemet????Are they the same?

Re: Mirapex or Sinemet????Are they the same?

[ Back to Messages ]

Message

Posted by Scilley on January 05, 2000 at 12:20:20:

In Reply to: Re: Mirapex or Sinemet????Are they the same? posted by Roy on December 20, 1999 at 09:36:30:

: : How do these two drugs differ? Also I found out from my neurologist that RLS can also be in your arms and hands.

: Mirapex has fewer side effects. Long term use of sinemet results in a rebound effect called augmentation. The rebound effect does not occur with mirapex. Older literature recommends sinemet and may be the reference used by your doctor.





Follow Ups




All times are GMT -7. The time now is 11:12 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!